TITLE

Necessary Conditions for a Class of Optimal Control Problems on Time Scales

AUTHOR(S)
Zaidong Zhan; W. Wei
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Based on the Gateaux differential on time scales, we investigate and establish necessary conditions for Lagrange optimal control problems on time scales. Moreover, we present an economic model to demonstrate the effectiveness of our results.
ACCESSION #
55252852

 

Related Articles

  • The Cauchy problem for operators with injective symbol in the Lebesgue space L2 in a domain. Shestakov, I. V.; Shlapunov, A. A. // Siberian Mathematical Journal;May2009, Vol. 50 Issue 3, p547 

    Let D be a bounded domain in ℝ n ( n ≥ 2) with infinitely smooth boundary ∂D. We give some necessary and sufficient conditions for the Cauchy problem to be solvable in the Lebesgue space L2( D) in D for an arbitrary differential operator A having an injective principal symbol....

  • Weighted Cauchy problem for nonlinear singular differential equations with deviating arguments. Půža, B.; Sokhadze, Z. // Differential Equations;Jan2013, Vol. 49 Issue 1, p32 

    For higher-order nonlinear differential equations with deviating arguments and with nonintegrable singularities with respect to the time variable, we establish sharp sufficient conditions for the Cauchy problem to be solvable and well-posed.

  • The Local Stability of Solutions for a Nonlinear Equation. Haibo Yan; Ls Yong // Abstract & Applied Analysis;2014, p1 

    The approach of Kruzkov's device of doubling the variables is applied to establish the local stability of strong solutions for a nonlinear partial differential equation in the space L¹(R) by assuming that the initial value only lies in the space L¹(R) ℛ L∞(R).

  • Cauchy�Krylov Functions and Algorithms for Solving Boundary Value Problems in Mechanics of Shells. Vinogradov, A. Yu.; Vinogradov, Yu. I. // Doklady Physics;Nov2000, Vol. 45 Issue 11, p620 

    Reports on the use of the Cauchy general method of integrating differential equations with constant coefficients and obtaining the known hyperbolic-trigonometric functions for a differential equation governing the bending of elastically supported beams. Construction of the Cauchy-Krylov...

  • The Cauchy problem for fractional differential equations with worsening right-hand sides. Barkova, E.; Zabreiko, P. // Differential Equations;Aug2006, Vol. 42 Issue 8, p1199 

    The article reviews "The Cauchy Problem for Fractional Differential Equations with Worsening Right-Hand Sides," a research paper published in the journal.

  • Solutions to Fractional Differential Equations with Nonlocal Initial Condition in Banach Spaces. Zhi-Wei Lv; Jin Liang; Ti-Jun Xiao // Advances in Difference Equations;2010, Special section p1 

    No abstract available.

  • Parabolic problems for the Anderson model: II. Second-order asymptotics and structure of high peaks[sup ★]. Gärtner, J.; Molchanov, S. A. // Probability Theory & Related Fields;1998, Vol. 111 Issue 1, p17 

    Summary. This is a continuation of our previous work [6] on the investigation of intermittency for the parabolic equation (Differential/Differential t)u = H u on R[sub +] x Z[sup d] associated with the Anderson Hamiltonian H = kappa change + Xi(.) for i.i.d. random potentials Xi(.). For the...

  • ULTRAFUNCTIONS AND APPLICATIONS. BENCI, VIERI; LUPERI BAGLINI, LORENZO // Discrete & Continuous Dynamical Systems - Series S;Aug2014, Vol. 7 Issue 4, p593 

    This paper deals with a new kind of generalized functions, called "ultrafunctions", which have been introduced recently in [5] and developed in [10] and [11]. Their peculiarity is that they are based on a Non Archimedean field, namely on a field which contains infinite and infinitesimal numbers....

  • A maximal theorem for holomorphic semigroups. BLOWER, GORDON; DOUST, IAN // Quarterly Journal of Mathematics;Mar2005, Vol. 56 Issue 1, p21 

    Let X be a closed linear subspace of the Lebesgue space Lp(O; �) for some 1 < p < 8, and let - A be an invertible operator that is the generator of a bounded holomorphic semigroup Tt on X. Then for each 0 < a < 1 the maximal function supt>0 |Ttf(x)| belongs to Lp(O; �) for each f in...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics